# SDR CALA9701400

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: AC9806F65
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE OIL STRAINER CLOGGING LIGHT ILLUMINATED AFTER TAKEOFF.  THE RIGHT ENGINE OIL TEMPERATURE WAS IN THE YELLOW RANGE.  THE RIGHT ENGINE WAS REDUCED TO IDLE AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CARBON PARTICLES CLOGGING THE RIGHT ENGINE OIL FILTER.  THE OIL FILTER WAS REPLACED.  THE RIGHT ENGINE WAS RUN AT IDLE AND AT POWER FOR SEVERAL MINUTES AND ALL PARAMETERS WERE NORMAL WITH NO OIL CLOG LIGHT INDICATION.  THE OIL FILTER WAS RECHECKED AND FOUND FREE OF DEBRIS.
